MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SUPERION INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

BOSTON SCIENTIFIC NEUROMODULATION SUPERION INTERSPINOUS SPACER; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number 100-9814
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the superion indirect decompression spacer (spacer) patient developed pain at the surgical site and down leg.The physician determined from imaging that the implant may have been oversized and decided to replace the device with a reduced size.The patient was doing fine post-operatively.The explanted spacer as disposed of by the medical facility.

Brand Name
SUPERION INTERSPINOUS SPACER
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19579247
Report Number3006630150-2024-03980
Device Sequence Number8410379
Product Code NQO
UDI-Device Identifier00884662000284
UDI-Public00884662000284
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number100-9814
Device Catalogue Number100-9814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient RaceBlack Or African American